# SDR CKSA98019

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Clamp
- Condition: Misinstalled
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

AFTER T/O, MLG LEVER LOCK WOULD NOT RETRACT. ACCOMP ABNORMAL CHECKLIST, FOUND BOTH PRIMARY AND ALT WING GEAR TILT LIGHTS ILLUM. CYCLED PRIM DIS AND CONT L/G CB, MLG LEVER LOCK RETRACTED. WING GEAR PRI TILT LIGHT EXTINGUISHED AND GEAR RETRACTED. APPROX 10 MIN AFTER GEAR RETRACTION MLG LOCK MOVED OUT OF STOWED POSITION AND BOTH PRI AND ALT WING GEAR TILT LIGHTS WERE ILLUMINATED WHEN TESTED. APPROX 1.5 HRS INTO FLIGHT W/O ANY INPUT THE MLG LOCK RETRACTED AND PRI WING GEAR TILT LIGHT EXTINGUISHED.  FOUND INCORRECTLY INSTALLED ADEL CLAMP IN J BOX, CORRECTED CLAMP INSTALLATION. TESTED SYSTEM, FUNCTIONING NORMAL.
